Multiplication theorems for multi-variable and multi-index Bessel functions
About this article
Abstract
In this article, we derive multiplication theorems for the 3-variable 2-parameter Bessel functions $J_n(\lambda x,\mu y,\nu z;\tau_1,\tau_2)$ and 2-index 5-variable 3-parameter Bessel functions $J_{m,n}(\lambda x,\mu y,\nu z,\eta w,\beta h;\tau_1,\tau_2,\tau_3)$ using the generating function method. Further, we derive multiplication theorems for functions related to $J_n(\lambda x,\mu y,\nu z;\tau_1,\tau_2)$ and $J_{m,n}(\lambda x,\mu y,\nu z,\eta w,\beta h;\tau_1,\tau_2,\tau_3)$. Furthermore, we establish a multiplication theorem for N-index Bessel functions $J_{m_1,m_2.....m_N}(\lambda x)$.References
[1] C. Chiccoli, G. Dattoli, S. Lorenzutta, G. Maino and A. Torre, Theory of one parameter generalized Bessel functions, Monograph, Gruppo Nazionale Informatica Mathematica CNR, Rome, 1992.
[2] G. Dattoli, C. Chiccoli, S. Lorenzutta, G. Maino, M. Richetta and A. Torre,. Generating functions of multi-variable generalized Bessel functions and Jacobi-elliptic functions, Journal of Mathematical Physics, 33(1)(1992), pp. 25-36.
[3] G. Dattoli, C. Chiccoli, S. Lorenzutta, G. Maino and A. Torre, Generalized Bessel functions and generalized Hermite polynomials, Journal of Mathematical Analysis and Applications, 178(1993), pp. 509-516.
[4] G. Dattoli, L. Giannessi, L. Mezi and A. Torre, Theory of generalized Bessel functions, Nuovo Cimento B, 105(1990), pp. 327-343.
[5] G. Dattoli, S. Lorenzutta, G. Maino and A. Torre, Generalized forms of Bessel functions and Hermite polynomials, Annals Nuemrical Mathematics, 2(1995), pp. 221-232.
View more references (9)
[6] G. Dattoli, S. Lorenzutta, G. Maino and A. Torre, Theory of multiindex mulivariable Bessel functions and Hermite polynomials, Mathematiche(Catania), 52(1997), Fasc1, pp. 179-197.
[7] G. Dattoli, S. Lorenzutta, G. Maino, A. Torre, G. Voykov and C. Chiccoli, Theory of two index Bessel functions and applications to physical problems, Journal of Mathematical Physics, 35(7)(1994), pp. 3636-3649.
[8] G. Dattoli, M. Migliorati and H. M. Srivastava, Some families of generating Functions for the Bessel and related functions, Geogian Mathematical Journal, 11(2)(2004), pp. 219-228.
[9] G. Dattoli, A. Renieri and A. Torre, Lectures on the free Electron Laser Theory and Related Topics, Singapore, 1993.
[10] G. Dattoli and A. Torre, Theory and Applications of Generalized Bessel Functions, ARACNE, Rome, Italy, 1996.
[11] G. Dattoli, A. Torre, S. Lorenzutta, G. Maino and C. Chiccoli, Theory of generalized Bessel functions II, Nuovo Cimento B, 106(1991), pp. 21-32.
[12] L. Galue, H. G. Khajah and S. L. Kalla, Multiplications theorem for generalized and double-index Bessel functions, Journal of Computational and Applied Mathematics, 118 (2000), pp. 143-150.
[13] E. D. Rainville, Special Functions, Macmillan, New York, 1960.
[14] Subuhi Khan and G. Yasmin, Generalized Bessel functions and Lie algebra representation, Mathematical Physics Analysis and Geometry, 8 (2005), pp. 299-313.